# SDR DLM88100430

- Difficulty date: February 17, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,164 hours, 35,697 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEATS 11, 13, 19, 23, 24, AND 28.  RELAMPED SEATS 11131923. REPAIRED BROKEN WIRE AT SEAT 24 LIGHT TERMINAL CONNECTION REPLACED LIGHT ASSY AT SEAT 28.  OPS, CK GOOD.
